Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: serzone/weight gain

Posted by john on June 2, 1999, at 11:39:05

In reply to serzone/weight gain, posted by ruth on June 2, 1999, at 7:28:48

Having tried both Prozac, and Serzone, separately, each for a few years, I would say that the potential for weight gain on Serzone may well be greater than that of Prozac. My experience was that Serzone had no effect on my appetite, but that Prozac suppressed my appetite. For me, however, the problem is reverse. I have trouble eating enough. As with many depressed people, I suffer from lack of appetite, and so, wish that Serzone had been more effective than prozac (which is wasn't, quite, for me, as an antidepressant).

Your concern made me think of a possible solution, though it's just an idea. I'm not a doctor. It would seem to me that if you can get the depression under control, you will be in a better position to manage your lifestyle, (in terms of exercise, especially), in such a way that increased eating would not cause weight gain. Just an idea. good luck.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:john thread:6936